MAUDE Adverse Event Report: OSCOR INC. PACING LEAD ADAPTORS,SPLICERS AND EXTENSIONS; PACEMAKER LEAD ADAPTOR

OSCOR INC. PACING LEAD ADAPTORS,SPLICERS AND EXTENSIONS; PACEMAKER LEAD ADAPTOR
Model Number 4403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was in use for treatment.The lead was not returned for analysis.As a result, the allegations against the lead cannot be confirmed.The device was in service for approximately 9 years, 6 months before being explanted on (b)(6) 2019.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Quality assurance procedure blv/bis, 4403 lead adaptor in-process & final inspection: all finished adaptors and extensions will be inspected (100%).All products must meet pre-determined specifications in each step of this procedure.If product does not comply with specifications, it must be rejected.Inspection of product has to be performed under 10x magnification and laser weld under 30x magnification.Verify that there are eight crimp indentations on the proximal coil cavity of metal inner part #2-56 to hold the inner coil to the inner part.Verify that the coil filars are welded to the hull and the hull is welded to the bal seal with a minimum of 3 spots on the sides of the hull/bal seal.Verify that the coil filars are welded evenly all around the shaft of the inner part.Ensure that there is no weld residue.Weld should be smooth and shiny.Device is test for length, pull test, withdraw force, dimension, hipot test, resistance and cosmetic inspection.As per, instructions for use (ifu) possible complications infection.As with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.The adaptors are implanted in the extremely hostile environment of the human body.Because the adaptors are very small in diameter and must be very flexible, it inevitably reduces their potential performance and longevity.Adaptors may fail to function for a variety of causes, including medical complications, body rejection phenomenon, allergic reaction, fibrotic tissue problem, or a failure of adaptor by damage, fracture, or by breach of their insulation.Despite of all due care in design, component quality, manufacture and testing prior to sale, adaptors may be damaged by improper handling, use, placement or other intervening facts.Our lead did not fail to meet its performance specifications or cause or contribute to the infection.Infection is a recognized clinical event referenced in the device's labeling and/or reported in the medical literature.Based on the investigation, a capa is not required.These leads are no longer manufactured by oscor.Oscor will continue to monitor this event type.The event will be re-evaluated if additional information becomes available.
 
Event or Problem Description
It was reported that system was explanted because of infection.Temp wire was used.No other adverse event was reported and no additional information is available.
 
Additional Manufacturer Narrative
The device was in use for treatment.The adaptor was not returned for analysis.As a result, the allegations against the adaptor cannot be confirmed.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The device was in use for treatment.The adaptor was not returned for analysis.As a result, the allegations against the adaptor cannot be confirmed.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
PACING LEAD ADAPTORS,SPLICERS AND EXTENSIONS
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm habror FL 34683
MDR Report Key8424656
Report Number1035166-2019-00025
Device Sequence Number14010090
Product Code DTD
UDI-Device Identifier00836559009627
UDI-Public00836559009627
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2011
Device Model Number4403
Device Catalogue Number4403
Device Lot NumberC2-10257
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer07/25/2019
07/26/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date07/25/2019
07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;